# SDR CALA2014040900432

- Difficulty date: April 9, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 73,711 hours, 18,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N6100
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INTERIOR STRUCTURE CUT OUT AT HINGE COCKING PUSHROD SHOWS CRACK.  SEE ALL WIPS FOR ACCOMPLISHED INSTALLATION OF FILLER & STRAP IAW ECRA 5210-02484.
